| Catalog Number |
03P89-24 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2022, abbott point of care was contacted by a customer regarding i-stat pt/inr cartridges that yielded suspected discrepant pt/inr results of 4.4 and 4.1 on a 65 year old male patient.There was no additional patient information available at the time of this report.Return product is available for investigation.(b)(6).At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 06-jun-2022.A review of the device history record (dhr) confirmed the cartridge lot passed release specifications.Retained and returned cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Aj (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified.